Optimal Singular Solutions for Linear Multi-Input Systems

[+] Author and Article Information
R. A. Rohrer

Department of Electrophysics, Graduate Center, Polytechnic Institute of Brooklyn, Farmingdale, N. Y.

M. Sobral

Department of Electrical Engineering, Instituto de Aeronautica, S. Jose dos Campos, S. P. Brazil

J. Basic Eng 88(2), 323-328 (Jun 01, 1966) (6 pages) doi:10.1115/1.3645857 History: Received October 16, 1964; Online November 03, 2011


Linear, stationary systems with multiple inputs when subject to performance indices quadratic in the state variables, but explicitly independent of the control variables, may be optimally governed by singular control. Necessary and sufficient conditions for the optimality of both partially singular control and totally singular control are obtained. Moreover, explicit formulae are presented for both open-loop and linear-feedback implementations of the optimal singular control.

Copyright © 1966 by ASME
Topics: Feedback
Your Session has timed out. Please sign back in to continue.





Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In